It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-27-2009, 03:31 PM   #1
Newbie
(female)
 
Join Date: Jul 2009
Location: canton, oh US
Posts: 2
Hopeful2485 HB User
New to Board...

hello everyone,
I am 24 and just recently went from Graves hyper to hypo from the RAI I had done may 12 09. I had a dose of 14.6milicuries and am just now starting my Synthroid @ 75mcg's. I went from .0005 to 85.3 in that little bit of time. I'm kinda upset my blood work was taken a month a part and I was let to get so Hypo. I really don't know how synthroid works so if anyone could explain it to me I would greatly appreciate it. I know it takes time but is my TSH going up as we speak causing me to become more hypo or is my body acknowledging the synthroid I have taken the past 3 days? I am scared I will be admitted to the hospital or something. My endo says they usually don't worry unless my TSH would have been 100+. That really didn't alleviate any of my EXTREME anxiety/panic attacks that I have since this whole GD crap started 4 years ago. I really don't feel too bad. I just get really bad muscle spasms if I turn or strain a weird way. I mean I feel like "im wall hugging and wall banging" in the am but seems to subside when im less anxious and a few hours after I take the synthroid. I don't know its hard to explain Im not use to hypo symptoms and what an emergency visit would contain. Hyper on the other hand I knew when I had to go to the ER or call the doc now i'm just totally clueless.

<<<Hopeful2485>>>

Last edited by Hopeful2485; 07-27-2009 at 03:34 PM.

 
Old 07-27-2009, 04:46 PM   #2
Senior Veteran
(female)
 
Join Date: May 2008
Location: AZ
Posts: 2,255
javelina HB Userjavelina HB Userjavelina HB User
Re: New to Board...

Your symptoms sound a little hyper to me, but with that TSH that's hardly likely. I think you really need to get your adrenals checked with a saliva cortisol test. They could have been stressed out by your Graves.

If you are on the T4 meds it can take quite a while to build up the levels.
You might do better on a combination T3 and T4 like natural thyroid hormones. * Disallowed website and related information removed by hb-mod, moderator *

Last edited by hb-mod; 08-23-2009 at 02:17 PM. Reason: Please don't post disallowed websites as per Posting Policy. Thanks.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Site suggestions and suggestions for new board topics >> Administrator Suggestions for New Boards 0 02-10-2007 11:31 AM
All over the Board!! Jenetti HealthBoards Testimonials 0 09-26-2004 03:41 AM
Board Eligible vs Board Certified Sara5678 Back Problems 4 09-12-2004 02:32 AM
Use of this board...... moderator2 Registration/Membership/Site Problems 1 09-11-2003 09:01 AM
Board Use Reminder moderator2 Registration/Membership/Site Problems 13 05-16-2003 09:13 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Armour
Cytomel
Levothroid
Levoxyl
Potassium
  Synthroid
Tapazole
Unithroid
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



sammy64 (668), midwest1 (627), FinnMaid (308), Reece (224), lisa789 (196), Tree Frog (80), mkgbrook (72), cd37 (56), ladybud (45), Bran'sNana (44)

Site Wide Totals

teteri66 (1165), MSJayhawk (1000), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 09:52 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!